| Catalog Number |
HLA4-5 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Failure of Implant (1924); Pain (1994)
| Date of Event |
03/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient's weight was not provided.When the requested information becomes available, a supplementary report will be submitted.Device evaluation results are not available.When the analysis is complete, a supplemental report will be submitted.Pma/510(k) - not applicable.
Event or Problem Description
Per complaint (b)(6), there was a fracture on the abutment.